# SDR QXEA0300103

- Difficulty date: January 20, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 2,468 hours, 1,913 cycles
- Engine: Ge CF348C1
- Engine time: 2,468 hours, 1,913 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4124T3P03
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 2,468 hours, 1,913 cycles
- Component: Engine, Ge, CG348C1
- Component part number: CF348C1
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND TWO HPT BLADES 1/3 MISSING.  REPLACED ENGINE.  AIRCRAFT OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.   INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRETIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
